# SDR MZZA98269

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON LEFT AFT LAVATORY PARTITION LOWER SUPPORT HAT CHANNEL AT BS 1138, LBL 24.  THE CORRODED LAVATORY PARTITION LOWER SUPPORT HAT CHANNEL WAS REMOVED AND REPLACED WITH NEW HAT CHANNEL MADE FROM BAC1510-335 EXTRUSION.  (M)
